CaltechAUTHORS
  A Caltech Library Service

A Note on the Spatial Decay of a Minimal Surface Over a Semi-infinite Strip

Knowles, James K. (1977) A Note on the Spatial Decay of a Minimal Surface Over a Semi-infinite Strip. Journal of Mathematical Analysis and Applictions, 59 (1). pp. 29-32. ISSN 0022-247X. http://resolver.caltech.edu/CaltechAUTHORS:20150212-075135517

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20150212-075135517

Abstract

n/a


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.1016/0022-247X(77)90090-7DOIArticle
http://www.sciencedirect.com/science/article/pii/0022247X77900907PublisherArticle
Additional Information:© 1977 Published by Elsevier Inc. Available online 30 June 2004. Submitted by P. D. Lax.
Record Number:CaltechAUTHORS:20150212-075135517
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20150212-075135517
Official Citation:James K Knowles, A note on the spatial decay of a minimal surface over a semi-infinite strip, Journal of Mathematical Analysis and Applications, Volume 59, Issue 1, 1 June 1977, Pages 29-32, ISSN 0022-247X, http://dx.doi.org/10.1016/0022-247X(77)90090-7. (http://www.sciencedirect.com/science/article/pii/0022247X77900907)
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:54762
Collection:CaltechAUTHORS
Deposited By: Ruth Sustaita
Deposited On:13 Feb 2015 05:17
Last Modified:13 Feb 2015 05:17

Repository Staff Only: item control page